| Model Number |
865711 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
| Date of Event |
10/23/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lot information unknown and if it becomes available a follow-up report will be submitted.
Event or Problem Description
Per complaint (b)(4), during clinical procedure, the fitment of implant could not be made due to error in surgical protocol.
Event or Problem Description
Reviewed attached customer feedback form: yes.Contraindications relevant to failure: n/a.Part number: 865711.Revision: a appearance: implant received in good used condition.Specification should be: length:.465 ±.003, specification as found:.4671; diameter:.2245 ±.0005, specification as found:.2249.Comments: implant meets all applicable specifications.Implant received attached to fixture mount.Date of inspection: 02/03/2020.